A Countable Intersection Like Characterization of Star-Lindelöf Spaces

P. Bal (ICFAI University Tripura)


There have been various studies on star-Lindelöfness but they always explain it in terms of open coverings. So, we have demonstrated in this study a connection between star-Lindelöfness and the family of closed sets that resembles countable intersection property of Lindelöf space. We show that a topological space $$$X$$$ is star-Lindelöf if and only if every closed subset's family of $$$X$$$ not having the modified non-countable intersection property have non-empty intersection.


star-Lindelöfness; family of closed sets; countable intersection property

MSC 2020

54D20; 54D30; 54D40

Full Text:



Aurichi L.F. "Selectively c.c.c. Spaces", Topology Appl., 2013; 160: pp. 2243-2250. doi:10.1016/j.topol.2013.07.021

Bal P., Bhowmik S. "Star-Selection Principle: Another New Direction", J. Indian Math. Soc., 2017; 84(1-2): pp. 01-06.

Bal P., Bhowmik S. "On $$$R$$$-Star-Lindelöf Spaces", Palestine J. Math., 2017; 6(2): pp. 480-486.

Bal P., Bhowmik S. "Some New Star-Selection Principles in topology", Filomat, 2017; 31(13): pp. 4041-4050. doi:10.2298/FIL1713041B

Bal P., Bhowmik S., Gauld D. "On Selectively Star-Lindelöf Properties", J. Indian Math. Soc., 2018; 85(3-4): pp. 291-304.

Bal P., Kočinac L.D.R. "On Selectively Star-ccc Spaces", Topology Appl., 2020; 281: Article No. 107184. doi:10.1016/j.topol.2020.107184

Bal P., De R. "On Strongly Star Semi-compactness of Topological Spaces", Khayyam J. Math., 2023; 9(1): pp. 54-60. doi:10.22034/KJM.2022.342863.2546

Bal P. "On the Class I-$$$\gamma$$$-open Cover and I-St-$$$\gamma$$$-open Cover", Hacet. J. Math. Stat., 2023; 53(3): pp. 630-639.

Bal P., Rakshit D. "A variation of the class of statistical $$$\gamma$$$-covers", Topol. Algebra Appl., 2023; 11: Article No. 20230101. doi:10.1515/taa-2023-0101

Bonanzinga M., Maesano F. "Some Properties Defined by Relative Versions of star-covering Properties", Topology Appl., 2022; 306: Article No. 107923. doi:10.1016/j.topol.2021.107923

Douwen E.K. van, Reed G.M., Roscoe A.W., Tree I.J. "Star covering properties", Topology Appl., 1991; 39(1): pp. 71-103. doi:10.1016/0166-8641(91)90077-Y

Engelking R. General Topology, Sigma Series in Pure Mathematics, Revised and complete ed. Berlin, Heldermann, 1989.

Kočinac L.D.R. "Star Selection Principles: A Survey", Khayyam J. Math., 2015; 1: pp. 82-106. doi:10.22034/kjm.2015.12289

Kočinac L.D.R. "Star-Menger and Related Spaces II", Filomat, 1999; 13: pp. 129-140.

Kočinac L.D.R. "Star-Menger and Related Spaces", Publ. Math. Debrecen., 1999; 55: pp. 421-431.

Kočinac L.D.R., Singh S. "On the Set Version of Selectively Star-ccc Spaces", J. Math., 2020; 2020: Article No. 9274503. doi:10.1155/2020/9274503

Sakai M. "Star versions of the Menger Property", Topology Appl., 2014; 176: pp. 22-34. doi:10.1016/j.topol.2014.07.006

Song Y.K., Xuan W.F. "A Note on Selectively Star-ccc Spaces", Topology Appl., 2019; 263: pp. 343-349. doi:10.1016/j.topol.2019.06.045

Song Y.K., Xuan W.F. "More on Selectively Star-ccc Spaces", Topology Appl., 2019; 268: Article No. 106905. doi:10.1016/j.topol.2019.106905

Xuan W.F., Song Y.K. "A Study of Selectively Star-ccc Spaces", Topology Appl., 2020; 273: Article No. 107103. doi:10.1016/j.topol.2020.107103

DOI: https://doi.org/10.15421/242308



  • There are currently no refbacks.

Copyright (c) 2023 P. Bal

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991